# SDR ASAA0671290

- Difficulty date: December 3, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 26,288 hours, 11,390 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A75012
- Condition: Corroded
- Location: Bs 782-880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TRACK IS CORRODED AT BS 787 REPAIRED IAW SRM 53 00 53
